MAUDE Adverse Event Report: RESPIRONICS, INC. AERIS EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. AERIS EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number VT2110X24B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a aeris evo ventilator inoperative condition occurred.The device was not in patient use.There was no harm or injury reported.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
Previously reported by the manufacturer: the manufacturer received information alleging a aeris evo ventilator inoperative condition occurred.The device was not in patient use.There was no harm or injury reported.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.New information/evaluation: the aeris evo was returned and evaluated by a third-party service center and the customers complaint was confirmed.The device evaluation found error codes recorded in the event log indicating a ventilator inoperative condition occurred., therefore the machine flow sensor was replaced to address the issue.Additionally, error codes unrelated to the reportable malfunction were noted in the event log therefore, the system board was replaced to address the issues.The in-line filter prox and tubing low flow o2 are contaminated therefore was replaced.The air inlet foam filter was replaced due to preventive maintenance.The device passed all test.This device has been serviced, inspected, tested, met acceptance criteria in accordance with all of the applicable customer requirements as defined in the contractual agreement with plexus.The device history record has been reviewed and approved by plexus quality assurance.

Brand Name
AERIS EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22771379
Report Number2518422-2025-108940
Device Sequence Number9621417
Product Code CBK
UDI-Device Identifier00606959062962
UDI-Public(01)00606959062962
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberVT2110X24B
Device Catalogue NumberVT2110X24B
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown